# SDR SWAA2022072521241

- Difficulty date: June 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL FWD SIDE OF BS 380 BL 0 MISSING 5 FASTENERS. 8-52 CORRECT LOCATION IS: BS 400. / [01] CORRECTING STA : STATION IS 380 TO 400;[02] STEP 1 CORRECT LOCATION IS STA 400; BL 0.;[03] INSTALLED MISSING FASTENERS AT CABIN FLOOR INTERCOSTAL FWD. SIDE OF STA. 400 BL 0 AS PER B-737-700 SRM. 51-40-02-0G-0; DWG #143A5400;[04] VERIFIED 1-3.
